Jump to content

Search the Community

Showing results for tags 'tricyclic'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. Hi. This is my first post. I have been on imipramine for 6 years (clomipramine before that for 22) and am also on aripiprazole. Am reducing imipramine atm and have over 2 months come down to 100mg from 150mg. Tonight have had a glass of wine and am wondering if should avoid a second as had slight palpitations earlier after drinking it. Is this normal when reducing off imipramine? Is it safe to have another glass of wine? Thanks.
  2. Hello to all. I have been on a low of 50mg of Anafranil for 25 years for Pure OCD. This is the 4th time I'm tapering of this medication. I mainly rely on the therapy, i.e.: CBT, ERP and insight for managing my OCD condition. I've had no clinical depression for over 20 years but the anxiety is always there. I'm fairly convinced the medication has hardly any benefit apart from an anxiolytic effect which does help anxiety a little although I've had enough of sleeping 12 hrs a day for all this time. I decided to taper down very slowly as I rushed a little in the past and have had to r
  3. Hello, I've been reading this forum since I started having horrible trouble with withdrawal symptoms. But this is the first time I write here. You can see my history in my signature. Right now I'm not sure if I'm in protracted withdrawal or relapse. Depression runs in my family. My mom has depression with psychotic episodes and my brother is diagnosed as bipolar. I don't know why this happens in my family, also extended family. Both my mom and brother are on medications and are stable and doing well. However, I haven't been well since I started the withdrawal journey first from going
  4. Hi everyone , I'm new to these forums as it is only through my recent on - going suffering that I have been googling sites searching for help . I have been taking the trycyclic antidepressant Dosulepin for about 3 years at a dose of 150 mgs every night . My doctor informed me mid February that this tablet was being withdrawn and I would have to taper off it . He wanted me to completely stop the medication within 4 weeks but when I asked my pharmacists advice she said no way could this be done without horrendous withdrawal symptoms . I went back to see my doctor and he agreed to a 6 week taper
  5. Hi all, I have been on AD’s for approximately 3 years. I have tried a lot of different meds in that time with varied success. Most recently I have switched straight up from 125mg of clomipramine to 100mg of notriptiline as all I wanted to do was sleep on the clompiramine though everything else was fine. After 5 days of the switch I have severe brain zaps, dizziness and horrible dreams which lead me to wake up in a state of panic. These withdrawal symptoms (at least I hope that’s what they are) have been going for 7 days now. Hoping I could get some advice as to how long these symptoms will las
  6. Hi everyone I have been on antidepressants for 20+ years and most of that time on Dothep. I have tried many times to come off but never been entirely successful. I now realise from reading through information on the internet and now this wonderful forum that I was experiencing withdrawal symptoms every time I tried to reduce. I was interpreting these symptoms as a need to stay on the medication and because a psychiatrist once told me to never expect to come off them I just gave up. I have done a massive amount of work in therapy and a huge amount of healing and I genuinely fe
  7. I'm 73 and have suffered chronic depression and anxiety throughout my life. Have taken most of the antidepressants out there at one time or another. Only one that really helped was Anafranil but I was unable to hold down a job with it because I couldn't stay awake! In 2014 I felt hopeless and decided to try Doxepin because it had worked miracles in my daughter's life. She warned me about side effects but that's another story. I get my psychiatry at the VA and my doc there wanted me to take 200mg of Doxepin at night but I couldn't sleep after hitting 100mg. So I switched the timing
  8. I do not know differentiate clearly, the withdrawal symptoms, disease, drugs and supplements I took no supplements because Altostrata warned us that no commercial program is good. The best is to do so slowly and patiently removed. I was doing the supplements list TBR to buy, but I suspended it. Currently 1/2 comp clomipramine (Anafranil) 50mg and 10mg Valium middle of composing. It's the first time I try WD reading survivingantidepressants. Always I did on my own. Today the symptoms are weak but sometimes are accentuated. I have symptoms as if anything was a big scare that spreads in secon
  9. Hello Tapering Warriors, I haven't been on this site in a long time however I am very active in multiple support groups on Facebook and am a polydrug tapering veteran who helps many so I pray I get support here. I am running into problems tapering amitryptaline using a combination of pills that my body is used to and compounded liquid suspension. For example, right now I am taking 1 10mg tablet and then 2.5mg in compounded liquid. I microtaper the liquid. My body doesn't seem to be registering the liquid compound the same as the pills though. I am curious if others have experienced thi
  10. Hello I am new to this place and found it when looking for an answer as to why i am in the situation i am in now. I have been married to my wife for 3 years and known her for about 5. This woman is everything to me and I was everything to her. I was in the military and we got married when living with her family in NY state. When i was medically discharged from the military i wanted to move back to my home in SC. She came with me but it did affect her. I expected as much a big move like that is hard on anybody. She was depressed and just sad for a few months. She started to have these heada
  11. Hey there. I'm new to this. I am thinking about discontinuing my antidepressants. I am currently on Tofranil been taking it about 7 months. I feel like it doesn;t really help. and every time i speak with my psychiatrist she just ups the dose and i feel like it really doesn't make a difference, I really need supoort on what i should do or suggestions. thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy